Separate names with a comma.
Discussion in 'Porn Addiction' started by Deleted Account, Feb 15, 2021.
I'm a 20 year old male who is addicted to PMO.Now I notice hair loss.What should I do?
Talk to a doctor to see what he/she recommends, and to learn that hair loss isn't correlated with masturbating (if that's really what you're worried about).
It is not very black and white. There is definitely a possibility of it being involved. Whether it be the act itself or the habits that surround it and occur because of it.
Check out Ray Peat
Same bro, but I also have dandruff with hair loss, my longest streak was of 21 days and I noticed that their was no dandruff and hairfall
I notice the dandruff thing too. I had to use dandruff shampoo every time I shampooed back when I was a major PMO addict, but now I only have to use it like three or four times a month. It's weird.
I'm the same age as you. Facing the same problem my hair is fucked, it keeps falling everyday. my hairline is gone behind and my hair thickness is reducing.
I'm guessing this is because overusing of porn and masturbation we lose essential minerals and vitamins after ejaculation. I just want to completely shave my hair now coz
I am annoyed of watching they fall but, I can't shave coz my parents won't allow
I would use minoxidil and stop PMO. That’s what I did and it really helped.
If you blame it on fapping, you are insane
Handstands. Do them for 1 minute a day x2.
Try using a minxodil product to help keep your current hair, up your protein intake. If it gets really thin you can using a hair concelar.
If it's causing him unhappiness/stress that is leading to a poor lifestyle then it could be to blame.
Dude nofap is all about encouraging one another to become better people. Your last two posts have accused someone of being insane. Thats not helpful and not what this community is about. As bluemax4 said, if its causing him unhappiness/stress and he is engaging in a poor lifestyle then masturbation and porn (whilst not the direct cause) could be a big part of the reason.
try do a research about 'Finasteride' medicine, u can get this drug at ur nearest pharmacy.
I do not believe fapping causes hair loss. This is by a great degree determined by genes and influenced by having a healthy lifestyle or not. It could be that having a pmo addiction does correlates with these conditions. But I don't believe that fapping alone can cause hairloss. The stress it causes can cause hair loss though.
minoxidil 2% at start and then 5% and use caffeine shampoo
and faping have nothing to do with losing hair